# SDR 2019FA0000133

- Difficulty date: April 25, 2019
- Submitted: April 28, 2019
- Operation: General aviation
- Aircraft: N490JD
- Make and model: Piagio P180
- Aircraft serial: 1146
- Aircraft time: 7,496 hours, 5,875 cycles
- Engine: Pwc PT6A66A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215044
- Part serial: 426
- Condition: Locked
- Location: Mlg
- Part time: 7,344 hours, 144 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT THE KRVS AIRPORT, THE RIGHT MAIN WHEEL/BRAKE WAS COMPLETELY LOCKED UP AND FAILED TO ROTATE WHATSOEVER.  THIS WAS AFTER A SIMILAR EVENT AT KEDC.  UPON LANDING AT KEDC, THE RIGHT MAIN WHEEL "APPEARED" TO LOCK UP MOMENTARILY CAUSE A FLAT SPOT ON THE RIGHT MAIN TIRE AND CAUSING THE TIRE TO DEFLATE.  HOWEVER, AT KEDC, THE TIRE DID ROTATE ON LANDING AND THE DAMAGE WAS LIMITED TO THE TIRE AND SOME SLIGHT INDICATIONS ON THE MAIN WHEEL.  IN KEDC, MECHANICS EXCHANGED THE TIRE AND WHEEL WITH A NEW TIRE AND A FRESHLY OVERHAULED MAIN WHEEL.  INSTALLATION INDICATED THAT THE TIRE AND BRAKE ROTATED FREELY AND THERE WAS NO INDICATION OF DAMAGE TO ANY OTHER COMPONENT.  POST MAINTENANCE INSPECTION AND OPERATION REVELED NO PROBLEM AND ALL INDICATIONS WERE INDICATING A CORRECTLY FUNCTIONING SYSTEM.  RUN-UP AND TAKE OFF WERE WITHOUT EVENT.   UPON LANDING AT KRVS, THE RIGHT MAIN BRAKE AND WHEEL FAILED TO ROTATE UPON LANDING (INDICATED BY A SINGLE FLAT SPOT ON THE RIGHT MAIN TIRE) CAUSING THE RIGHT MAIN TIRE AND RIGHT MAIN WHEEL TO CONTACT THE RUNWAY AND GRIND INTO THE SAME.  AIRCRAFT REMAINED ON THE RUNWAY AND A NORMAL SHUT DOWN OCCURRED.THE AIRCRAFT WAS JACKED UP THE RUNWAY AND THE RIGHT MAIN TIRE (REMAINING PORTION) AND WHEEL ROTATED FREELY.  CURRENTLY WORKING WITH THE FACTORY TECHNICAL REPRESENTATIVES TO DETERMINE UNDERLYING CAUSE/FAILURES.
